MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU

Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Catalog Number MPH22025HCG
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they tried 4 out of the box, they didnt run at all, it didnt produce a control or a pos or neg result.".
 
Additional Manufacturer Narrative
The customer reported that 4 out of the box did not run at all and did not produce a control or a positive or negative result; additional information stated invalid test results x4 for 1 patient, with no negative impact to patient care because another box of pregnancy tests that were okay were used.Investigation included that a sample(s) was not received for investigation, review of recent complaint trends/scar activity for the last three trend reports was completed, and per vendor internal investigation including dhr review and inspection records review found no abnormalities.The complaint was not confirmed.No root cause was identified because without the sample or picture, it is difficult to truly identify the root cause of the issue; the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50808961
Report Number1417592-2026-44122
Device Sequence Number8900164
Product Code JHI
UDI-Device Identifier10884389191880
UDI-Public10884389191880
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH22025HCG
Device Lot Number0001134518
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown